Asymptotic Attractivity Result For Neutral Functional Differential Equation

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-3
Year of Publication : 2021
Authors : Shantaram Narayan Salunkhe
  10.14445/22315373/IJMTT-V67I3P503

MLA

MLA Style: Shantaram Narayan Salunkhe  "Asymptotic Attractivity Result For Neutral Functional Differential Equation" International Journal of Mathematics Trends and Technology 67.3 (2021):13-20. 

APA Style: Shantaram Narayan Salunkhe(2021). Asymptotic Attractivity Result For Neutral Functional Differential Equation International Journal of Mathematics Trends and Technology, 13-20.

Abstract
In this paper an existence result for local asymptotic attractivity of the solutions is proved for a nonlinear neutral functional differential equation in Banach space under the mixed generalized Lipchitz’s and caratheodory conditions which gives the existence as well as asymptotic stability of solutions.

Reference

[1] I.Banas, Measures of non-compactness in the space of continuous tempered functions. Demonstration Math. 14(1981) 127-133.
[2] J.Banas, B. Rzepka, An application of measures of non-compactness in the study of asymptotic stability, Appl.Math.Lett.16(2003) 1-6.
[3] B.C.Dhage, Nonlinear functional boundary value Problems involving Carathe’odory, Kyungpook Math.J.46 (2006) 427-441.
[4] T.A.Burton, B. Zhang, Fixed points and stability of an integral equations, Nonuniqueness Appl.Math.Lett.17 (2004) 839-846.
[5] B.C.Dhage, A fixed point theorem in Banach algebras with application to functional intergral equations, Kyungpook Math.J.44 (2004) 145-155.
[6] B.C.Dhage, O’Regan, A fixed point theorem in Banach algebras with application to functional intergral equations, Funct.Diff.Equation.7(2000) 159-267.
[7] B.C.Dhage, S.N.Salunkhe, Ram U.Verma, A neutral functional differential equation in Banach algebras, Math.Sci.Res.J.9 (4)(2005) 101-113.
[8] B.C.Dhage, Fixed point theorem in ordered Banach algebras and applications. Panamet .Math.J.9 (4) (1999)93-102.
[9] S.N.Salunkhe, M.G.Timol, Continuity and compactness results for differential operator in Banach space. Int. eJournal Math. Engi.127(2011) 1155-1160
[10] J.K.Hale, Theory of functional differential equations, Springer Verlag, New York (1997).
[11] J.Henderson, Boundary value problems for functional differential equations, world Scientific, Singapore, (1995).
[12] J.Banas, B.C.Dhage, Global asymptotic stability of solutions of a functional integral equation, Nonlinear Analysis, 69(2008) 1945-1952.
[13] A.Granas, J.Dugundji, Fixed point theory, Springer Verlag, New York, (2003).
[14] T.A.Burton, Volterra integral and differential equations, Academic press, New York (1983)

Keywords : Neutral functional differential equation, fixed point theorem, asymptotic attractive solutions mixed generalized Lipchitz’s, caratheodory conditions.